# SDR DALA2017030301755

- Difficulty date: February 23, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,674 hours, 36,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT CLOSE. ADJUSTED THE GUIDE ARM IAW AMM 52-11.
